# SDR DALA2022052303533

- Difficulty date: May 20, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N305DN
- Make and model: Airbus A321-211
- Aircraft serial: 7149
- Aircraft time: 16,157 hours, 8,243 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT AFT ENTRANCE DOOR FORWARD GIRT BAR FITTING HAS CORROSION ON INBOARD FORWARD FASTENER HOLE. DOT 82-06. REMOVED CORROSION AT CABIN AFT RIGHT ENTRANCE DOOR FWD GIRT BAR FITTING FOUND TO BE OUT OF LIMIT IAW A321 SRM 51-74-00,CUT OUT DAMAGE AREAS DIM: 1.4"X1" AND 1.4"X1",FABRICATED AND INSTALLED REPAIR ANGLE DIM: 9.7"X 2" AND FILLERS 1X1.350" USING PN:7075O .071" PO# FS2202558 AND 7075T6 .071" PO# FC2000543 IAW A321 SRM 53-41-14-300. (LP# 2243438)
